# SDR AALA202412247972

- Difficulty date: December 17, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 35,109 hours, 15,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT ZEE ASSEMBLY BETWEEN STA 727I PLUS 6 INCHES AND STA 747 AT S25R. REPLACED ZEE ASSEMBLY PER AARD 51-00-05-1.
